Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The integrability problem for $ G$-structures


Author: Victor Guillemin
Journal: Trans. Amer. Math. Soc. 116 (1965), 544-560
MSC: Primary 53.52; Secondary 57.70
DOI: https://doi.org/10.1090/S0002-9947-1965-0203626-7
MathSciNet review: 0203626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Bernard, Sur la géométrie différentielle des G-structures, Ann. Inst. Fourier (Grenoble) 10 (1960), 151-270. MR 0126800 (23:A4094)
  • [2] E. Cartan, Les groupes de transformations continues, infinies, simples, Ann. Sci. École Norm. Sup. 26 (1909), 93-161. MR 1509105
  • [3] -, Les espaces à connexion conforme, Ann. Soc. Polon. Math. 2 (1923), 171-221.
  • [4] C. Chevalley, Théorie des groups de Lie, Tome II, Groupes algébriques, Hermann, Paris, 1951. MR 0051242 (14:448d)
  • [5] C. Ehresmann, Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie, Brussels, 1950, pp. 29-55, Masson, Paris, 1951. MR 0042768 (13:159e)
  • [6] V. W. Guillemin and Shlomo Sternberg, An algebraic model of transitive differential geometry, Bull. Amer. Math. Soc. 70 (1964), 16-47. MR 0170295 (30:533)
  • [7] Y. Matsushima, Sur les algèbres de Lie linéaires semi-involutives, Colloque de topologie de Strasbourg, 1954-1955, Inst. de Math., Université de Strasbourg, 17 pp. MR 0087894 (19:431c)
  • [8] K. Nomizu, Lie groups and differential geometry, The Mathematical Society of Japan, Tokyo, 1956. MR 0084166 (18:821d)
  • [9] J. A. Shouten, Über die konforme Abbildung n-dimensional Mannigfaltigkeiten mit quadratischer Massbestimmung auf eine Mannigfaltigkeit mit euklidscher Massbestimmung, Math. Z. 11 (1921), 55-58. MR 1544484
  • [10] I. M. Singer and S. Sternberg, On the infinite groups of Lie and Cartan, J. Analyse Math. (to appear). MR 0217822 (36:911)
  • [11] D. C. Spencer, Deformation of structures on manifolds defined by transitive continuous pseudogroups, Ann. of Math. (2) 76 (1962), 306-445. MR 0156363 (27:6287a)
  • [12] S. Sternberg, Lectures on differential geometry, Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 0193578 (33:1797)
  • [13] H. Weyl, Reine infinitesimal Geometrie, Math. Z. 2 (1918), 384-411. MR 1544327

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.52, 57.70

Retrieve articles in all journals with MSC: 53.52, 57.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0203626-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society